Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from anxiety, short of breath. Need medication

I was just trying to find an old nerve pill that I used 30 years ago to calm my nerves....I m62 years old and I find that things bother me morre than they use to.Some call it anxioty??? (misspelled word) sorry....I get jittery, stomach starts to get jittery.A very anxious feeling, sometimes even short of breath,I am not a pill popper, if I found that Tranax, I would ONLY use it when necessary. Keeping grands for an over night Memory weekend pulls alot out of some people.Concerned about my Social Security Dissability check, never being enough.Just a bunch of life stuff, Thank you for your time.......
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

The symptoms you have mentioned as shortness of breath, restlessness, anxiety, jitteriness etc. are definitely due to anxiety. You used a drug that you took only when necessary. The exact medicine can't be predicted but a lot of medicines are there that can be used in anxiety like SSRI medicines as Fluoxetine, Paroxetine, Sertaline etc. Other medicines as Duloxetine, Venlafexine are also useful. Benzodiazepines are medicines that are specifically used on SOS basis as Clonazepam, Lorazepam etc.
Apart from that non medicinal treatment like relaxation exercises, yoga are also useful.
But first of all visit your Psychiatrist for proper evaluation.

Dr. Seikhoo Bishnoi
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor